Alert archive / South Dakota / Wind Advisories in 2014
Wind Advisory 25, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Oct 2, 2014, 3:26 PM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Oct 3, 2014, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2014, 3:26 PM CDT (20:26 UTC)
- In effect from
- Oct 3, 2014, 10:00 AM CDT
- Expired
- Oct 3, 2014, 6:42 PM CDT
- In force
- 9 hr
- Issued by
- NWS Aberdeen, SD
All 28 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD
The radar
The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 979 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561 WWUS73 KABR 022026 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 326 PM CDT THU OCT 2 2014 ...VERY WINDY CONDITIONS EXPECTED ON FRIDAY... .A TIGHT PRESSURE GRADIENT WILL SET UP OVER THE REGION ON FRIDAY BEHIND AN EXITING COLD FRONT...BRINGING VERY STRONG NORTHWEST WINDS TO THE AREA... MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-031100- /O.NEW.KABR.WI.Y.0025.141003T1500Z-141004T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 326 PM CDT THU OCT 2 2014 /226 PM MDT THU OCT 2 2014/ ...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM MDT/ FRIDAY. * TIMING...FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. * WINDS...NORTHWEST 25 TO 40 MPH WITH HIGHER GUSTS POSSIBLE. * IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PARKIN
4 follow-up statements
387 WWUS73 KABR 030820 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 320 AM CDT FRI OCT 3 2014 ...VERY WINDY CONDITIONS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT OVER THE REGION WILL BRING VERY STRONG NORTHWESTERLY WINDS TO THE AREA... MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-032030- /O.CON.KABR.WI.Y.0025.141003T1500Z-141004T0000Z/ TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN... HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE... IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON... REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD... CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER... MURDO...PRESHO...FORT THOMPSON 320 AM CDT FRI OCT 3 2014 /220 AM MDT FRI OCT 3 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... * TIMING...THE STRONGEST WINDS WILL OCCUR FROM LATE THIS MORNING THROUGH THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 40 MPH WITH HIGHER GUSTS POSSIBLE. * IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SD
903 WWUS73 KABR 030941 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 441 AM CDT FRI OCT 3 2014 ...VERY WINDY CONDITIONS EXPECTED TODAY...SUB FREEZING TEMPERATURES ARE ANTICIPATED SATURDAY MORNING... SDZ003>007-009>011-015>020-022-023-033>037-045-048-051-032145- /O.NEW.KABR.FZ.W.0004.141004T0600Z-141004T1300Z/ /O.CON.KABR.WI.Y.0025.141003T1500Z-141004T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY- DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL-STANLEY- SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE... GETTYSBURG...FAULKTON...REDFIELD...CLARK...WATERTOWN... CASTLEWOOD...CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 441 AM CDT FRI OCT 3 2014 /341 AM MDT FRI OCT 3 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM CDT /7 AM MDT/ SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 8 AM CDT /7 AM MDT/ SATURDAY. * TIMING...THE STRONGEST WINDS WILL OCCUR FROM LATE THIS MORNING THROUGH THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 40 MPH WITH HIGHER GUSTS POSSIBLE THROUGH THIS EVENING. * TEMPERATURES...FALLING BETWEEN 25 AND 30 DEGREES FOR A FEW HOURS EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ039-046-SDZ008-021-032145- /O.CON.KABR.WI.Y.0025.141003T1500Z-141004T0000Z/ TRAVERSE-BIG STONE-ROBERTS-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... MILBANK 441 AM CDT FRI OCT 3 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...THE STRONGEST WINDS WILL OCCUR FROM LATE THIS MORNING THROUGH THE EARLY EVENING HOURS. * WINDS...NORTHWEST 25 TO 40 MPH WITH HIGHER GUSTS POSSIBLE. * IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
777 WWUS73 KABR 032030 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 330 PM CDT FRI OCT 3 2014 ...VERY WINDY CONDITIONS CONTINUE THROUGH EARLY EVENING... ...SUB FREEZING TEMPERATURES ARE ANTICIPATED EARLY SATURDAY MORNING... SDZ003>007-009>011-015>020-022-023-033>037-045-048-051-040830- /O.EXT.KABR.FZ.W.0004.141004T0600Z-141004T1400Z/ /O.CON.KABR.WI.Y.0025.000000T0000Z-141004T0000Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY- DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL-STANLEY- SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE... GETTYSBURG...FAULKTON...REDFIELD...CLARK...WATERTOWN... CASTLEWOOD...CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 330 PM CDT FRI OCT 3 2014 /230 PM MDT FRI OCT 3 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING... ...FREEZE WARNING NOW IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SATURDAY... * TIMING...STRONG WINDS WILL CONTINUE THROUGH EARLY EVENING. * WINDS...NORTHWEST 25 TO 40 MPH WITH HIGHER GUSTS POSSIBLE. * TEMPERATURES...FALLING BETWEEN 25 AND 30 DEGREES FOR SEVERAL HOURS BETWEEN MIDNIGHT AND EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ039-046-SDZ008-021-040000- /O.CON.KABR.WI.Y.0025.000000T0000Z-141004T0000Z/ TRAVERSE-BIG STONE-ROBERTS-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... MILBANK 330 PM CDT FRI OCT 3 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...STRONG WINDS WILL CONTINUE THROUGH EARLY EVENING. * WINDS...NORTHWEST 25 TO 40 MPH WITH HIGHER GUSTS POSSIBLE. * IMPACTS...TRAVEL MAY BE DIFFICULT AT TIMES FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PARKIN
975 WWUS73 KABR 032342 AAA NPWABR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 642 PM CDT FRI OCT 3 2014 ...SUB FREEZING TEMPERATURES ARE ANTICIPATED EARLY SATURDAY MORNING... SDZ003>007-009>011-015>020-022-023-033>037-045-048-051-041145- /O.CAN.KABR.WI.Y.0025.000000T0000Z-141004T0000Z/ /O.CON.KABR.FZ.W.0004.141004T0600Z-141004T1400Z/ CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-WALWORTH-EDMUNDS-DAY- DEWEY-POTTER-FAULK-SPINK-CLARK-CODINGTON-HAMLIN-DEUEL-STANLEY- SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...EUREKA... ABERDEEN...BRITTON...MOBRIDGE...IPSWICH...WEBSTER...TIMBER LAKE... GETTYSBURG...FAULKTON...REDFIELD...CLARK...WATERTOWN... CASTLEWOOD...CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE... HIGHMORE...MILLER...MURDO...PRESHO...FORT THOMPSON 642 PM CDT FRI OCT 3 2014 /542 PM MDT FRI OCT 3 2014/ ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 9 AM CDT /8 AM MDT/ SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. * TEMPERATURES...FALLING BETWEEN 25 AND 30 DEGREES FOR SEVERAL HOURS BETWEEN MIDNIGHT AND EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ039-046-SDZ008-021-040045- /O.CAN.KABR.WI.Y.0025.000000T0000Z-141004T0000Z/ TRAVERSE-BIG STONE-ROBERTS-GRANT- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...SISSETON... MILBANK 642 PM CDT FRI OCT 3 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE WIND ADVISORY. BREEZY NORTHWEST WINDS 25 TO 35 MPH WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THIS EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Oct 2, 12:06 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Oct 2, 12:06 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1206 PM CDT THU OCT 2 2014 .UPDATE... 18Z TAF DISCUSSION BELOW... STILL SOME LINGERING SHOWERS ACROSS THE SOUTHEASTERN PORTION OF THE CWA...WITH CLEARING SKIES ACROSS THE WEST. HAVE BACKED OFF ON THE TIMING OF POSSIBLE SHOWERS OVER THE WESTERN CWA THIS AFTERNOON BASED ON LATEST MODEL RUNS. NO CHANGES MADE TO WINDS OR TEMPERATURES AT THIS TIME. && .PREVIOUS DISCUSSION... .SHORT TERM...TODAY THROUGH SATURDAY WINDS ON FRIDAY AND LOW TEMPERATURES SATURDAY MORNING WILL BE THE FORECAST CHALLENGES. A LONG WAVE UPPER LEVEL TROUGH AND SURFACE COLD FRONT CURRENTLY MOVING ACROSS THE REGION WILL BRING SHOWERS TO THE EXTREME SOUTHEASTERN AND EASTERN PORTION OF THE CWA THROUGH THIS AFTERNOON. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY OVER EASTERN ALBERTA WILL BRING ADDITIONAL CHANCES FOR SHOWERS LATE THIS AFTERNOON IN THE NORTH CENTRAL PORTION OF THE CWA. THIS SYSTEM WILL ALSO BRING INCREASING NORTHWEST WINDS BEHIND THE PASSAGE OF A SURFACE COLD FRONT. SUSTAINED WINDS OF 20 TO 30 MPH ARE POSSIBLE ALONG THE MISSOURI RIVER VALLEY BEHIND THE FRONT. WHILE THE WINDS WILL DIMINISH SOME TONIGHT...THEY SHOULD KEEP THE ENVIRONMENT MIXED ENOUGH TO KEEP TEMPERATURES ABOVE FREEZING. TEMPERATURES WILL LIKELY STRUGGLE TO WARM ON FRIDAY THANKS TO CAA. THANKFULLY THE PCPN THE 0Z MODEL RUNS ON THE 1ST...IS NO LONGER EXPECTED. VIRTUALLY ALL CURRENT MODEL RUNS SUGGEST DRY CONDITIONS ON FRIDAY. IT WILL BE WINDY WITH SUSTAINED WINDS AROUND 30 MPH WITH GUSTS EXCEEDING 45 MPH. A WIND ADVISORY WILL LIKELY BE NEEDED. WIDESPREAD BELOW FREEZING TEMPERATURES ARE EXCEPTED BY SATURDAY MORNING. A FREEZE WARNING IS CERTAINLY POSSIBLE. HIGH TEMPERATURES ON SATURDAY WILL REMAIN ON THE COOL SIDE WITH HIGHS IN THE LOWER 50S IN THE EASTERN CWA...TO THE LOWER 60S...IN THE WESTERN CWA. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY MAIN FCST CHALLENGE FACING THE EXTENDED FORECAST REVOLVES AROUND TEMPS EARLY IN THE PERIOD...ALONG WITH PCPN CHANCES SUNDAY. MODELS REMAIN IN DECENT AGREEMENT WITH OVERALL PATTERN...WITH NW FLOW THROUGH THE FORECAST PERIOD. EC/GFS/GEM ALL SHOW WEAK WAA TAKING PLACE DURING THE DAY SATURDAY...WITH WEAK CAA TAKING OVER SATURDAY NIGHT INTO SUNDAY AS WEAK WAVE TRAVELS OVER WEAK SFC FRONT/TROUGH SITUATED NW-SE OVER THE STATE. MODELS SEEM TO BE IN OK AGREEMENT THAT SOME FORM OF VERY LIGHT PCPN IS POSSIBLE ACROSS THE WRN CWA ASSOCIATED WITH THIS WAVE DROPPING SOUTH. SUPERBLEND POPULATED WITH SOME SLGT CHC POPS ACROSS THE WRN CWA DURING THE DAY SUNDAY...AND THIS SEEMED REASONABLE. OTW FOR THE REMAINDER OF THE EXTENDED...NW FLOW REMAINS IN PLACE...ALTHO IT BEGINS TO FLATTEN BY WEDNESDAY...WITH MINOR IMPULSES DROPPING SE ACROSS THE REGION. SUPERBLEND SPRINKLED IN SLGT CHC POPS THROUGH THE FORECAST PERIOD. WITHOUT ANY WELL DEFINED WAVE TO HANG POPS ON...CONFIDENCE IS LOW FOR NEXT WEEK ON WHEN/WHERE/IF PCPN WILL OCCUR. TEMP WISE...UPPER FLOW BEGINS TO FLATTEN BY THE END OF THE FCST PERIOD...WITH WAA BECOMING STRONGER. INHERITED AND LATEST SUPERBLEND GRIDS SHOW A SLIGHT WARMING TREND TOWARD THE MIDDLE OF NEXT WEEK. THIS SEEMS REASONABLE AND SAW NO REASON TO CHANGE POPULATED GRIDS. && .AVIATION... 18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS VFR CONDITIONS EXPECTED AT ALL TAF SITES. WINDS WILL BE WEST/NORTHWEST INCREASING TODAY...STAYING UP OVERNIGHT...AND PEAKING A FEW HOURS AFTER SUNRISE FRIDAY. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...PARKIN SHORT TERM...SD LONG TERM...HINTZ AVIATION...CONNELLY WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Oct 2, 4:13 AM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 413 AM CDT THU OCT 2 2014 SDZ003-004-009-015-016-033>035-045-048-030915- CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES- LYMAN- 413 AM CDT THU OCT 2 2014 /313 AM MDT THU OCT 2 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA AND NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT MOVING ACROSS THE AREA LATER THIS AFTERNOON WILL BRING GUSTY NORTHWESTERLY WINDS OF 25 TO 35 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUSTAINED NORTHWESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS EXCEEDING 45 MPH WILL BE POSSIBLE ON FRIDAY. A HARD FREEZE IS POSSIBLE SATURDAY MORNING WITH TEMPERATURES BELOW 28 DEGREES IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-030915- TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY- FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO- 413 AM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SUSTAINED NORTHWESTERLY WINDS OF 20 TO 30 MPH WITH GUSTS EXCEEDING 45 MPH WILL BE POSSIBLE ON FRIDAY. A HARD FREEZE IS POSSIBLE SATURDAY MORNING WITH TEMPERATURES BELOW 28 DEGREES IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. SD
Nearby
Wind Advisories in South Dakota, 2014Wind Advisories in Minnesota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.